# SDR SIMA2020083129002

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,498 hours, 43,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOPERATIVE. R & R RH OVERWING EMERGENCY LIGHT OPC GOOD IAW AMM 33-50-07
